MAUDE Adverse Event Report: FEMCARE LIMITED FILSHIE CLIPS; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE

FEMCARE LIMITED FILSHIE CLIPS; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Model Number TWENTY PAIR STERILE FILSHIE CLIPS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
During tubal ligation, the filshie clip applicator was inserted and filshie clip was attempted to be deployed, but it would not lock on the tube.Three other filshie clips were tried and none of them would lock on the tube.Surgeon attempted to close and engage the clips outside the body, and they would not engage.

Brand Name
FILSHIE CLIPS
Common Device Name
DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Manufacturer (Section D)
FEMCARE LIMITED
7043 south 300 west
midvale, UT 84047
MDR Report Key9574379
Report Number9574379
Device Sequence Number16904838
Product Code KNH
UDI-Device Identifier05055515602121
UDI-Public(01)05055515602121
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2019
Report Date (Section F) 12/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberTWENTY PAIR STERILE FILSHIE CLIPS
Device Catalogue NumberAVM-851
Device Lot Number37920
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/21/2019